×

zbMATH — the first resource for mathematics

On generalized periodic-like rings. (English) Zbl 1140.16013
Summary: Let \(R\) be a ring with center \(Z\), Jacobson radical \(J\), and set of nilpotent elements \(N\). Call \(R\) generalized periodic-like if for all \(x\in R\setminus(N\cup J\cup Z)\), there exist positive integers \(m,n\) of opposite parity for which \(x^m-x^n\in N\cap Z\). We identify some basic properties of such rings and prove some results on commutativity.
MSC:
16U80 Generalizations of commutativity (associative rings and algebras)
16U70 Center, normalizer (invariant elements) (associative rings and algebras)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] H. E. Bell and A. Yaqub, “Generalized periodic rings,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 1, pp. 87-92, 1996. · Zbl 0842.16019
[2] H. E. Bell, “A commutativity study for periodic rings,” Pacific Journal of Mathematics, vol. 70, no. 1, pp. 29-36, 1977. · Zbl 0336.16034
[3] H. E. Bell and H. Tominaga, “On periodic rings and related rings,” Mathematical Journal of Okayama University, vol. 28, pp. 101-103, 1986. · Zbl 0688.16022
[4] I. N. Herstein, “A generalization of a theorem of Jacobson III,” American Journal of Mathematics, vol. 75, no. 1, pp. 105-111, 1953. · Zbl 0050.02901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.